# SDR K11A2012060816006

- Difficulty date: February 21, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N916CK
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 48,966 hours, 54,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT UNDER FWD SIDE OF AVIONICS RACK HAS CORROSION (1X1).
